# SDR ASAA9780044

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE L2 DOOR EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  REPAIRED BROKEN WIRE AT LIGHT ASSEMBLY AND OPERATED NORMALLY.  (M)
